I was due to have my depo this week an during sex I had a bit of bleeding an was bleeding ever since having sex that day then I had my depo a few hours after an im worred
If you are only getting your 1st to 3rd ever Depo shot, then interim bleeding is normal. If you've had more than 3 shots, then you are very likely experiencing the same thing I did occasionally.
I would find that I would bleed around the time my Depo was due, & sometimes a week or two before it was due. Normally the bleeding would stop within 24 hours of getting my next shot.
I found that if this happened regularly when my shot was almost due, the way to correct it was to be given my shot a couple of weeks early, for the next couple of shots. This would stop the interim bleeding & I could then go back to having it at the normal interval.
It's always sensible to talk this over with your Family Planning clinic or Doctor, but I think you'll find that they will try this method to bring the bleeding to a halt. You obviously need to be up to date with your cervical screening smear, & rule out any other causes, but I wouldn't worry as what you describe sounds like something that does happen with Depo from time to time.
Hope that helps honey x
- depo-subQ provera 104 Information for Consumers
- depo-subQ provera 104 Information for Healthcare Professionals (includes dosage details)
- Side Effects of depo-subQ provera 104 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 18 Feb 2016 • 1 answer
Posted 12 Sep 2016 • 1 answer